Picture of automobiles stacked in industrial facility

Open Access research that power business decision making...

Strathprints makes available scholarly Open Access research by the Department of Management Science. This includes research that seeks to develop theory, solution methods and algorithms for confronting solving optimisation and predictive analytics problems arising from real-world situations, such as those arising in manufacturing, logistics, health and energy.

Management Science also explores the application of management science within healthcare organisations, the deployment of data analytics in the creation of risk-based decision support systems, and supply chain risk management.

Explore research outputs by Management Science -- or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2015 | 2010 | 2007 | 2006 | 2004 | 2003
Number of items: 8.

2015

Grinfeld, Michael and Volkov, Stanislav and Wade, Andrew R. (2015) Convergence in a multidimensional randomized Keynesian beauty contest. Advances in Applied Probability, 47 (1). pp. 57-82. ISSN 0001-8678

2010

Penrose, M.D. and Wade, A.R. (2010) Limit theorems for random spatial drainage networks. Advances in Applied Probability, 42 (3). pp. 659-688. ISSN 0001-8678

2007

Wade, Andrew (2007) Explicit laws of large numbers for random nearest-neighbour-type graphs. Advances in Applied Probability, 39 (2). pp. 326-342. ISSN 0001-8678

2006

Penrose, M.D. and Wade, Andrew (2006) On the total length of the random minimal directed spanning tree. Advances in Applied Probability, 38 (2). pp. 336-372. ISSN 0001-8678

2004

Penrose, M.D. and Wade, Andrew (2004) Random minimal directed spanning trees and Dickman-type distributions. Advances in Applied Probability, 36 (3). pp. 691-714. ISSN 0001-8678

Bedford, T.J. and Lindqvist, B. (2004) The identifiability problem for repairable systems subject to competing risks. Advances in Applied Probability, 36 (3). pp. 774-790.

Chen, A. and Renshaw, E. (2004) Markovian bulk-arriving queues with state-dependent control at idle time. Advances in Applied Probability, 36. pp. 499-524. ISSN 0001-8678

2003

Cowan, R. and Quine, M. and Zuev, S. (2003) Decomposition of gamma-distributed domains constructed from Poisson point processes. Advances in Applied Probability, 35 (1). pp. 56-69. ISSN 0001-8678

This list was generated on Tue Aug 3 00:10:09 2021 BST.